# SDR TSAA9626085

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 10-31-96, FLIGHT NR 934, PIREP NR 2, FORWARD CARGO SMOKE WENT OFF INFLIGHT.  WENT OUT WHEN RETURNED TO FIELD AFTER LANDING.  INSPECTED CARGO COMPARTMENT, CHECK SMOKE DETECTORS.  REPLACED DETECTOR BULBS IN A/B DETECTORS.  SYSTEM CHECKED NORMAL AIRCRAFT RETURNED TO SERVICE.  (M)
